# SDR CA041124005

- Difficulty date: November 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543406
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NOV 23RD 2004, RT FLIGHT OFFICER WINDSHIELD CRACKED IN FLIGHT DURING CLIMB.  AIRCRAFT C/OUT AN AIR TURN BACK.  MAINTENANCE REPLACED THE WINDSHIELD (P/NOFF, D20543-406, S/N OFF, 01303H2172 - P/N ON  D20543-406, S/N ON 04198H1107) IAW AMM 56-11-00.
